Advil™ Cold & Flu Non-Drowsy – 20 Coated Tablets

6,49

Powerful relief from cold and flu symptoms with ibuprofen which treats headache, fever, sore throats and minor aches and pains. Pseudoephedrine is a decongestant which relieves blocked noses and sinuses.

Directions For Use

Adults and children over 12 years:
1 to 2 tablets with a drink of water every 4 to 6 hours.
Do not take more than 6 tablets in 24 hours.

 

Active Ingredients

Each tablet contains:
Ibuprofen 200mg
Pseudoephedrine Hydrochloride 30mg

Warnings

Keep out of reach and sight of children.
Please read accompanying instructions carefully before using this product.
Only use this product as intended. In the event of misuse or overdose seek medical advice.
Do not exceed the recommended dose.

Allergies

Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

Age Restriction

This product is not suitable for children under 12 years of age.

Precautions For Special Groups

For advice on the use of this product in pregnancy or while breastfeeding, please consult your doctor or pharmacist.
Please consult your doctor or pharmacist before using this product if you are taking any other medications or have a medical condition.
Not suitable for people suffering from diabetes or glaucoma.
Consult your doctor or pharmacist if you are taking any medication for blood pressure.
Do not take this product if you:
Suffer from severe heart failure, kidney failure or liver failure.
Have a history of gastrointestinal bleeding or perforation related to previous NSAIDs therapy.
Have a history of peptic ulcers.
Have had a hypersensitivity reaction in response to ibuprofen, aspirin or NSAIDs. Hypersensitivity reactions include asthma, bronchospasm (narrowing of the airways), runny nose, angioedema (skin swelling) or hives.
This product should be used with particular caution in elderly patients who are more prone to side effects.

Storage

Do not store above 25°C.
Store in the original package in order to protect from moisture.

 

Product Specific Warnings

Do not take with any other cold or decongestant medicine, with other ibuprofen products or with alcohol.
Do not take if you have or have ever had a stomach ulcer or any other digestive system disorder.
Do not take if you have heart problems, asthma, high blood pressure, thyroid or prostate problems. If symptoms persist, consult your doctor or pharmacist.
Do not take for more than 7 days.

Due to the ingredients in this product, there are restrictions on the levels we can dispatch

Reviews

There are no reviews yet.

Be the first to review “Advil™ Cold & Flu Non-Drowsy – 20 Coated Tablets”
All search results
Select your currency
EUR Euro
0